| Model Number |
7209016 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, the biorci-ha screw broke into pieces while inserting into the tibia tunnel.All the pieces were removed from the patient with suction.The procedure was completed with non-significant surgical delay using a back-up device in the originally drilled bone hole.No further complications were reported.
Additional Manufacturer Narrative
H6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.A clinical review states as of the date of this medical investigation, the requested clinical documentation including the surgical technique or surgical report have not been provided; therefore, there were no clinical factors found which would have definitively contributed to the event.Patient impact beyond the reported is not anticipated.The ifu does caution that ¿excessive force should not be placed on the delivery instrument.¿ ¿the starter must be utilized with the biorci¿ha screws to minimize screw breakage during insertion.¿ please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.